2017
Том 69
№ 9

All Issues

A characterization of periodic locally solvable groups whose Sylow subgroups are solvable or have a finite exponent

Chernikov N. S., Petravchuk A. P.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 39 (1987), no. 6, pp 619-624.

Citation Example: Chernikov N. S., Petravchuk A. P. A characterization of periodic locally solvable groups whose Sylow subgroups are solvable or have a finite exponent  // Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 761–767.

Full text